# SDR CA970505024

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) CABIN AUTO CONTROLLER FAILED AT TOP OF DESCENT. SWITCHED SYSTEM AND AUTO CONTROL WAS RECOVERED. OXYGEN MASK DEPLOYED IN CABIN. #1 AND #2 PRESSURE CONTROLLER REPLACED AND CHECKED SERVICEABLE.
